MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723NAB
Medical Device Problem Codes Obstruction of Flow (2423); Battery Problem (2885); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Insulin pump passed the displacement test.Unit received with motor error alarm during the basic occlusion test due to loose, flush drive support disk.Unable to perform prime, compromised force sensor system test, excessive no delivery test and occlusion test or verify no excessive no delivery alarm due to motor error alarm.Pump monitored for several days.Insulin pump received with normal operating current.No unexpected low battery alarm anomalies noted.Pump received with cracked case from display window corner, cracked case and cracked reservoir tube lip.The test infusion set and reservoir does lock into place.
 
Event or Problem Description
Information received by medtronic indicated that the battery life of the insulin pump was shorter and had to change it in every 3 to 4 weeks.Customer had experienced battery draining and insulin pump dying when he first got warning of low battery.There was a crack in top right corner outside of screen by button.There were also no delivery alarms on the screen.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10446740
Report Number2032227-2020-167482
Device Sequence Number12295249
Product Code OYC
UDI-Device Identifier00643169446434
UDI-Public(01)00643169446434
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723NAB
Device Catalogue NumberMMT-723NAB
Device Lot NumberB4723NABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2020
Initial Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age24 YR
Patient Weight55